Hearing Decreases After Taking Medication?
I want to ask, my sister has an ulcer, the medicine is on the medication, but after the medicine has run out, her hearing has decreased somewhat.
Hello Nurlia, Thank you for the question.
What medicine did your sister take and is this medicine according to doctor's recommendations? Decreased hearing is not necessarily caused by the use of drugs, especially if consumed is an ulcer drug. Ulcer drugs generally do not have side effects on hearing function. Unless it is indeed consumed by your sister is a drug that one of the side effects is disturbing hearing. In addition, hearing loss can be caused by:
buildup of otitis externa otitis media earwax The best step now is to immediately check with the nearest ENT doctor. The doctor needs to ask about your sister's symptoms and do the assessment directly on your sister. If necessary the doctor will recommend a hearing test to determine the cause. After knowing the reason, the new doctor can provide appropriate treatment. For now, encourage your younger sibling to keep your ears dry and clean and avoid putting anything in the ear. Your sister is also not recommended to use any drugs without doctor's advice.
I hope this helps.